# SDR USAA2010071491422

- Difficulty date: June 4, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 71,454 hours, 44,243 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A14508
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - THREE BULGES IN LEFT UPPER PYLON SKIN ALONG CENTER SEAM AT NAC STA 204 TO NAC STA 248 & BETWEEN BL2R TO BL2L.  REPAIRED LEFT UPPER PYLON SKIN ALONG CENTER SEAM AT NAC STA204 TO NAC STA 248 & BETWEEN BL2R TO BL2L IAW EA 130422.
